# SDR SWAA2014090231487

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 29,345 hours, 17,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  LAMPED LIGHT IAW AMM.
